The sub-supersolution method for Kirchhoff systems: applications

  • Giovany M. FigueiredoEmail author
  • Antonio Suárez
Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 86)


In this paper we prove that the sub-supersolution method works for general Kirchhoff systems. We apply the cited method to prove the existence of positive solutions for some specific models.


Kirchhoff systems Sub-supersolutions method 



The authors have been partially supported for the following projects: CNPQ-Proc. 400426/2013-7 (GF and AS), CNPQ-Proc. 301242/2011-9 (GF), and Ministerio de Economía y Competitividad under grant MTM2012-31304 (AS).


  1. 1.
    Chung, N.T.: An existence result for a class of Kirchhoff type systems via sub and supersolutions method. Appl. Math. Lett. 35, 95–101 (2014)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Chung, N.T., Afrouzi, G.A.: Existence of positive solutions for a class of nonlocal elliptic systems with multiple parameter. Matematicki Vesnik (2014, to appear)Google Scholar
  3. 3.
    Corrêa, F.J.S.A., Nascimento, R.G.: On a nonlocal elliptic system of p-Kirchhoff-type under Neumann boundary condition. Math. Comput. Model. 49(3–4), 598–604 (2009)zbMATHCrossRefGoogle Scholar
  4. 4.
    Figueiredo, G.M.: On a nonlocal system with critical growth. In: Zographopoulos, N. (ed.) Recent Trends on Nonlinear Elliptic System. International Scientific Press, Greece (2012)Google Scholar
  5. 5.
    Figueiredo, G.M., Suárez, A.: Some remarks on the comparison principle in Kirchhoff equations. SubmittedGoogle Scholar
  6. 6.
    Khademloo, S., Valipour, E., Babakhani, A.: Multiplicity of positive solutions for a second order elliptic system of Kirchhoff type Abstr. Appl. Anal. 2014, Art. ID 280130, 9 pp.Google Scholar
  7. 7.
    Leman, H., Méléard, S., Mirrahimi, S.: Influence of a spatial structure on the long time behavior of a competitive Lotka-Volterra type system. Discrete Contin. Dyn. Syst. Ser. B 20(2), 469–493 (2015)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Li, Q., Yang, Z.: Existence of positive solutions for a quasilinear elliptic systems of p-Kirchhoff type. Differ. Equat. Appl. 6(1), 73–80 (2014)zbMATHGoogle Scholar
  9. 9.
    Pao, C.V.: Nonlinear Parabolic and Elliptic Equations. Plenum Press, New York (1992)zbMATHGoogle Scholar
  10. 10.
    Zhang, Z., Suny, Y.: Existence and multiplicity of solutions for nonlocal systems with Kirchhoff type. to appear in Acta. Math. Applica. Sinica, (2015)Google Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  1. 1.Faculdade de MatemáticaUniversidade Federal do ParáBelémBrazil
  2. 2.Faculdade de Matemáticas, Departamento de Ecuaciones Diferenciales y Análisis NuméricoUniversity de SevillaSevillaSpain

Personalised recommendations